Applying Quasi-Linearization to the Problem of Steady Laminar Flow of a Second Grade Fluid Between Two Rotating Porous Disks

[+] Author and Article Information
P. D. Verma, P. R. Sharma

Department of Mathematics, University of Rajasthan, Jaipur - 302 004, India

P. D. Ariel

Department of Mathematics and Statistics, University of Calgary, Calgary, Canada

J. Tribol 106(4), 448-455 (Oct 01, 1984) (8 pages) doi:10.1115/1.3260960 History: Received July 15, 1983; Online October 29, 2009


The problem of steady laminar flow of an incompressible second grade fluid between two rotating porous disks has been investigated. The equations of motion are solved by regular perturbation method for small suction/injection parameter and by the quasilinearization method for higher values of suction/injection parameter. The results from both the methods have been compared for both the Newtonian and Non-Newtonian fluids. The effects of suction/injection parameter, rotation parameter and visco-elastic parameter on the velocity components and skin friction have been discussed numerically and shown graphically.

Copyright © 1984 by ASME
Your Session has timed out. Please sign back in to continue.





Some tools below are only available to our subscribers or users with an online account.

Related Content

Customize your page view by dragging and repositioning the boxes below.

Related Journal Articles
Related eBook Content
Topic Collections

Sorry! You do not have access to this content. For assistance or to subscribe, please contact us:

  • TELEPHONE: 1-800-843-2763 (Toll-free in the USA)
  • EMAIL: asmedigitalcollection@asme.org
Sign In